Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 5, Number 2

All articles in this issue are freely accessible.

The influence of the width of the gap upon the theory of antennas
L. Infeld.
Quart. Appl. Math. 5 (1947), 113-132
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 21895
Multiple reflections by plane mirrors
L. B. Tuckerman.
Quart. Appl. Math. 5 (1947), 133-148
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 24795
Rotor blade flapping motion
Gabriel Horvay.
Quart. Appl. Math. 5 (1947), 149-167
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 22002
Torsion of a circular tube with longitudinal circular holes
Chih-Bing Ling.
Quart. Appl. Math. 5 (1947), 168-181
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 20919
Analysis of the turbulent boundary layer for adverse pressure gradients involving separation
W. S. Coleman.
Quart. Appl. Math. 5 (1947), 182-216
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 30410
The product of three reflections
H. S. M. Coxeter.
Quart. Appl. Math. 5 (1947), 217-222
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 24796
Averages over normal modes of coupled oscillators with application to theory of specific heats
Elliott W. Montroll.
Quart. Appl. Math. 5 (1947), 223-227
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 21481
The subsonic flow about a body of revolution
E. V. Laitone.
Quart. Appl. Math. 5 (1947), 227-231
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 21795
A criterion for stable characteristic exponents
Aurel Wintner.
Quart. Appl. Math. 5 (1947), 232-236
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 21187
Lower buckling load in the non-linear buckling theory for thin shells
Hsue-Shen Tsien.
Quart. Appl. Math. 5 (1947), 236-237
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99994
Corrections to my paper: The analogy between multiply-connected slices and slabs
Raymond D. Mindlin.
Quart. Appl. Math. 5 (1947), 238-238
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99992
Corrections to my paper: On an extension of the von Karman-Tsein method to two-dimensional subsonic flow with circulation around closed profiles
C. C. Lin.
Quart. Appl. Math. 5 (1947), 238-238
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99993

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website